I had purchased Amira magic cream and Placentra night and day cream from this web site for skin whitening. They told me that these products are completely safe and there were not any side effects and these products don't contain any harmful chemicals and they were genuine magic cream. But after using it for more than two years all of a sudden my skin started showing the effect that I hardly can describe in words. The whole face became red and full of boils and they hurt so much. I was rushed to the hospital since the pain of the boils was unbearable. The dermatologist examined the skin of my face and said that this was the result of using steroids for a long time and only time can heal the condition. I had stopped using the creams in December 2009 but even after six months the face hurts so much. I didn't think of posting complain online but the thought of the thousand other women's faces with the same pain and suffering that I have been going through started bothering me. So this is my polite request that please don't use these whitening products. They give immediate and magical effect immediately but the after effect is so horrible that one would regret to have used these creams in the first place. I feel sorry for those people who make these products using harmful chemicals and for the people who sell them just for the money. People lay their trust for beautiful skin and health on the hands of these immoral people and face the consequences that these innocent buyers are not responsible for.
My kind request is that please post this complain online and let the others know about the pain that I have been going though. No one deserves to suffer this way.